Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 142, Number 5, Pages 1058–1060 (Mi dan26130)  

MECHANICS

A generalization of a theorem of Huygens

V. A. Chikin

Ryazan' Radioengineering Institute

Full text: PDF file (362 kB)

Bibliographic databases:
Presented: А. Ю. Ишлинский
Received: 23.05.1960

Citation: V. A. Chikin, “A generalization of a theorem of Huygens”, Dokl. Akad. Nauk SSSR, 142:5 (1962), 1058–1060

Citation in format AMSBIB
\Bibitem{Chi62}
\by V.~A.~Chikin
\paper A generalization of a theorem of Huygens
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 142
\issue 5
\pages 1058--1060
\mathnet{http://mi.mathnet.ru/dan26130}
\zmath{https://zbmath.org/?q=an:0114.15503}


Linking options:
  • http://mi.mathnet.ru/eng/dan26130
  • http://mi.mathnet.ru/eng/dan/v142/i5/p1058

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:33

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021